Deep search:Searching for "zier basis with shape parameter" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1zier curves with shape parameter
Author(s):WANG Wen-tao, WANG Guo-zhao  Clicked:5852  Download:2381  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.6 P.497-501  DOI:10.1631/jzus.2005.A0497
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE